Autoparallel orbits in Kerr-Brans-Dicke spacetimes

Cebeci, H. and Dereli, T. and Tucker, R. W. (2004) Autoparallel orbits in Kerr-Brans-Dicke spacetimes. International Journal of Modern Physics D, 13 (1). pp. 137-147. ISSN 0218-2718

Full text not available from this repository.

Abstract

The bounded orbital motion of a massive spinless test particle in the background of a Kerr Brans–Dicke geometry is analysed in terms of worldlines that are auto-parallels of different metric compatible spacetime connections. In one case the connection is that of Levi–Civita with zero-torsion. In the second case the connection has torsion determined by the gradient of the Brans–Dicke background scalar field. The calculations permit one in principle to discriminate between these possibilities.

Item Type: Journal Article
Journal or Publication Title: International Journal of Modern Physics D
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qc
Subjects:
Departments: Faculty of Science and Technology > Physics
ID Code: 23905
Deposited By: ep_ss_importer
Deposited On: 12 Feb 2010 16:42
Refereed?: Yes
Published?: Published
Last Modified: 14 Aug 2019 04:07
URI: https://eprints.lancs.ac.uk/id/eprint/23905

Actions (login required)

View Item View Item